EconPapers    
Economics at your fingertips  
 

Time to remove the tax advantage of debt

Unknown

Journal of Risk Management in Financial Institutions, 2015, vol. 8, issue 3, 216-217

JEL-codes: E5 G2 (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://hstalks.com/article/4220/download/ (application/pdf)
https://hstalks.com/article/4220/ (text/html)
Requires a paid subscription for full access.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aza:rmfi00:y:2015:v:8:i:3:p:216-217

Access Statistics for this article

More articles in Journal of Risk Management in Financial Institutions from Henry Stewart Publications
Bibliographic data for series maintained by Henry Stewart Talks ().

 
Page updated 2025-03-19
Handle: RePEc:aza:rmfi00:y:2015:v:8:i:3:p:216-217